# SDR SWIA202158230

- Difficulty date: March 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT SIDE FLOOR SILL, BETWEEN FS280 TO FS319, HAS CORROSION (MARKED).     (C-CHECK RO 5/20/2021)    DRILLED AND LOCATED, INSTALLED NEW R/H FLOOR SILL BETWEEN FS280-FS319, P/N SH670-32172-3 IAW CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DRWG SH670-32170 REV V. /  LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
